# SDR 2006UALA00170

- Difficulty date: January 28, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 41,807 hours, 14,411 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN FRONT OF AFT CABIN FWD LAV INOP.
